# SDR DALA2025060504290

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1003164) CORROSION ON UPPER AN LOWER SURFACE OF SIDE PLATE LH BTW STA 727G TO 847 AT AFT CARGO COMPARMENT. SIDE PLATE LH BTW STA 727G TO 847 AT AFT CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G
